bones-icon
Back pain problem
I am having a back pain problem from past few days and my doctor has prescibed be these medicines. The pain is from back to thigh going down to the foot. My doctor is out of town. And i am not getting it that how many times i have tp take the medicine. Please help me. Also from the last two medicine which i take in a day i feel sleepy. Why so ?
72 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. I can understand your concern. The gabapentin in the last medicine is known to cause this issue. It is advised to take it in the night itself after food. You can take a pain killer additionally along with these like a tab. Zerodol -P twice a day for 2 days. Consult a orthopedician in person for further help. Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar
General Physician 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Gabapin me is causing sleep. Take that medicine in night only. Also start taking Tab Voveran 75 mg twice daily . Pain will be gone hopefully
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.